Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Removable singularity sets for analytic functions having modulus with bounded Laplace mass


Author: Urban Cegrell
Journal: Proc. Amer. Math. Soc. 88 (1983), 283-286
MSC: Primary 32D20; Secondary 31C10
MathSciNet review: 695259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that certain closed sets are removable singularity sets for analytic functions having modulus with bounded Laplace mass. As a special case, we find that every function which is analytic and with modulus having a harmonic majorant outside an analytic set extends analytically across this set.


References [Enhancements On Off] (What's this?)

  • [1] Lennart Carleson, Selected problems on exceptional sets, Van Nostrand Mathematical Studies, No. 13, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. MR 0225986
  • [2] U. Cegrell, Construction of capacities on $ {{\mathbf{C}}^n}$, U.U.D.M. 1978:1; Lecture Notes in Math., vol. 822, Springer-Verlag, Berlin and New York.
  • [3] Urban Cegrell, Removable singularities for plurisubharmonic functions and related problems, Proc. London Math. Soc. (3) 36 (1978), no. 2, 310–336. MR 484969, 10.1112/plms/s3-36.2.310
  • [4] Joseph A. Cima and Ian R. Graham, On the extension of holomorphic functions with growth conditions across analytic subvarieties, Michigan Math. J. 28 (1981), no. 2, 241–256. MR 616273
  • [5] Reese Harvey and John Polking, Extending analytic objects, Comm. Pure Appl. Math. 28 (1975), no. 6, 701–727. MR 0409890
  • [6] L. L. Helms, Introduction to potential theory, Pure and Applied Mathematics, Vol. XXII, Wiley-Interscience A Division of John Wiley & Sons, New York-London-Sydney, 1969. MR 0261018
  • [7] L. I. Ronkin, Introduction to the theory of entire functions of several variables, American Mathematical Society, Providence, R.I., 1974. Translated from the Russian by Israel Program for Scientific Translations; Translations of Mathematical Monographs, Vol. 44. MR 0346175

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32D20, 31C10

Retrieve articles in all journals with MSC: 32D20, 31C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695259-X
Keywords: Removable singularity set, analytic function, harmonic majorant
Article copyright: © Copyright 1983 American Mathematical Society